# SDR DHL2003802554

- Difficulty date: November 30, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES IN RT WING EXTENDED L/E INBD VANE FORWARD PLATING AROUND STA XILD 7095 (MAJOR REPAIR).  REMOVED FASTENERS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED AND EXTERNAL REPAIR DOUBLER (7075-T6AL 0.071), A FILLER (7075-T6AL 0.063), AN INTERNAL DOUBLER (7075-T6AL 0.050).  CLEANED, TREATED AND PRIMED THE EXTERNAL REPAIR DOUBLER INTERIOR SURFACE, THE FILLER AND INTERNAL DOUBLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE EXTERNAL REPAIR DOUBLER, FILLER AND INTERNAL DOUBLER ON RT WING EXTENDED L/E INBD VANE FWD PLATING (AROUND XILD 7095) USING NEW FASTENERS.
